# SDR FDEA201610183648

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 61,506 hours, 22,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Low
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, FOUND RIGHT PASSENGER DOOR EMERGENCY POWER RESERVOIR AT ZERO PSI.  REPLACED R2 DOOR EMERGENCY POWER ESERVIOR IAW AMM 52-11-30-4.  CHECKED GOOD, ACFT OK FOR SERVICE.
